# SDR USAA2013052300022

- Difficulty date: May 16, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 42,019 hours, 15,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004800004
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON FITTING BETWEEN FR66 TO FR68, Y1732.  REPLACED FITTING BETWEEN FR66 TO FR68, Y1732 IAW SRM 51-74-00, 53-41-14 & 51-42-11.
